# SDR AWXA200700147

- Difficulty date: January 18, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479573
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD WEB, BS 840 S26R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD WEB, BS 840 S26R IAW B737-300 SRM 51-40-02.
